# SDR SWAA2023053146366

- Difficulty date: April 26, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N570WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33657
- Aircraft time: 63,400 hours, 32,540 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING-TO-BODY FAIRING ACCESS PANEL # 194AR HAS SEVERAL FASTENER HOLES BULGING/CRACKED<[01] REPAIRED DAMAGE AREAS AT R/W TO BODY FAIRING ACCESS PANEL #194AR AS PER SRM 51-70-04-2R-9. MATERIAL USED BMS9-3-120TYD CL7 PO#1690463 PLUS EY 3804 A/B PO#2008859.;[02] VERIFIED ALL STEPS
